# SDR SWIA201023457

- Difficulty date: January 6, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 24,641 hours, 34,586 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5763 - BAGGAGE SMOKE/FIRE WARNING LIGHT REMAINS ON.   REPLACED AFT SMOKE DETECTOR.
